Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 51(1); 2006 > Article
Korean Journal of Anesthesiology 2006;51(1):101-104.
DOI: https://doi.org/10.4097/kjae.2006.51.1.101   
Anaphylaxis after Injection of Rocuronium: A case report.
Hae Mi Lee, Sun Ok Song
Department of Anesthesiology and Pain Medicine, College of Medicine, Yeungnam University, Daegu, Korea. sosong@med.yu.ac.kr
Abstract
Anaphylaxis is one of major causes of morbidity and mortality during anesthesia. Even when treated appropriately, these reactions are usually unpredictable and potentially life-threatening. A 26-year-old male patient, who had previously undergone surgery under general and spinal anesthesia twice without any problems, was scheduled for a reconstruction of the anterior cruciate ligament. Lidocaine, thiopental sodium and rocuronium were injected sequentially to induce general anesthesia. Two minutes after the rocuronium injection, severe hypotension, tachycardia and bronchospasm developed, and delayed skin rashes appeared. These unexpected events resulted in the operation being aborted. The patient recovered without any significant complications under immediate proper intensive care.
Key Words: anaphylaxis; anesthesia; rocuronium


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
Room 1006 Yong-Seong BIZTEL Building, 109, Hangang-daero, Yongsan-gu, Seoul 04376, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next